Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 5, 2016, 4:27 PM EDT for Warren County, Pennsylvania. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 5, 2016, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Warren County, PA
The radar
The Buffalo radar (KBUF), 127 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:57 PM EDT | TSTM WND DMG | 2 Wnw North Warren, PA | TREES DOWN ALONG ROUTE 69. |
| Jun 5, 5:00 PM EDT | TSTM WND DMG | Warren, PA | TREES AND WIRES DOWN |
| Jun 5, 5:00 PM EDT | TORNADO | Venturetown, PA | EF-1 CONFIRMED IN NORTH WARREN. MAX WINDS 95 MPH. |
| Jun 5, 5:03 PM EDT | TSTM WND DMG | 2 E Venturetown, PA | TREES DOWN ALONG QUAKER HILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
980 WUUS51 KCTP 052027 SVRCTP PAC123-052100- /O.NEW.KCTP.SV.W.0008.160605T2027Z-160605T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 PM EDT SUN JUN 5 2016 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA... * UNTIL 500 PM EDT * AT 427 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBUS... MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... COLUMBUS AROUND 430 PM EDT. SPRING CREEK...LOTTSVILLE AND GARLAND AROUND 440 PM EDT. YOUNGSVILLE AROUND 450 PM EDT. WARREN...RUSSELL AND WARREN SOUTH AROUND 500 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STARBRICK...CLARENDON...SUGAR GROVE AND BEAR LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... ROUTE 6 FROM NEAR CORRY TO CLARENDON. ROUTE 62 FROM NORTH OF TIDIOUTE TO THE NEW YORK BORDER. STATE ROAD 59 NEAR WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4200 7908 4173 7907 4170 7961 4200 7961 TIME...MOT...LOC 2027Z 260DEG 49KT 4186 7968 HAIL...<.75IN WIND...60MPH $$ DANGELO
1 follow-up statement
170
WWUS51 KCTP 052046
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT SUN JUN 5 2016
PAC123-052100-
/O.CON.KCTP.SV.W.0008.000000T0000Z-160605T2100Z/
WARREN PA-
446 PM EDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WARREN COUNTY...
AT 445 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOTTSVILLE TO NEAR YOUNGSVILLE TO GRAND VALLEY...
MOVING EAST AT 55 MPH.
HAZARD...60 TO 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
YOUNGSVILLE AROUND 450 PM EDT.
WARREN...RUSSELL AND CHAPMAN STATE PARK AROUND 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS MAY BE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4200 7908 4173 7907 4170 7961 4200 7961
TIME...MOT...LOC 2045Z 266DEG 50KT 4200 7939 4185 7937 4170 7954
HAIL...<.75IN
WIND...70MPH
$$
DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:52 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 5, 3:52 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service State College PA 352 PM EDT SUN JUN 5 2016 .SYNOPSIS... A cold front moving east through the Ohio Valley will push a plume of deep moisture northward into into the state today as a warm front also lifts north across the region. Numerous showers and thunderstorms...some severe...will move across the state during the reminder of the afternoon and early evening hours. Warm...mainly dry...and much less humid air will move in for Monday. Another cold front will move southeast from the Great Lakes on Tuesday bringing another round of unsettled conditions for Tuesday into early Wednesday...along with cooler temperatures. Mainly dry weather will prevail on Thursday and early Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... *Scattered to numerous severe thunderstorms remain possible over the eastern 1/2 of Pennsylvania today. *Will need to watch Nwrn PA for psbls severe storms later this aftn and early evening as secondary line develops Severe Thundestorm Watch #236 now in effect for Lower Susq River Valley until 10 PM EDT. A shortwave trough moving up the Ohio River Valley this morning will assume a negative tilt as it moves northeastward across the Mid Atlantic region this afternoon/early evening. At the surface, low pressure will deepen to below 1000mb lifting northward across the lower Great Lakes into southern Ontario. A SW-NE plume of deep tropical moisture with PWATS of 1.5-2 inches will reside across much of the forecast area through today...as one or more mid-upper level jetlets cross the state. Enhanced upper level divergence in the favorable L.E. and R.E. regions of the jet maxes after 15z will team up with peak heating and instability...along with a A wind shift line/surface trough (that will extend southward from the low and move across central PA during the afternoon and evening hours today)...helping to focus one or more bkn lines of strong to severe tsra. The clouds/precipitation early today still could be a limiting factor for severe wx. Assuming this does not occur and boundary layer destabilization can be realized, rapidly strengthening vertical wind shear profiles and increasing speed shear aloft are favorable for organized severe storm clusters including a few supercells. The main emphasis is that scattered to numerous severe thunderstorms are possible across portions of central and southeast PA Sunday afternoon and evening with hail, damaging winds and a few tornadoes possible. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Latest radar imagery shows narrow line of intense rainfall stretched ne to sw acros central PA along leading edge of area of moderate to heavy rain...preceding approaching cold front/upper trof. Visible satellite imagery and sfc obs continue to show sig cloud cover in warm sector ahead of ongoing pcpn. Clouds are limiting sfc warming which in turn is likely prevnting further intensification of current cells and formation of new convection within the warm sector. SPC has recently issued swomcd for sern PA and swd into northern VA...but yet to be seen if severe convection will be able to pop. The primary llj...larger scale forcing and the sfc trough pushes quickly east of the susq valley by dusk...leaving just isolated showers and some clearing across the CWA. A trailing and weakening cold front will push across western and central PA during the evening hours...then through the Susq Valley later tonight...bringing the chc for a few more showers within an axis of still moderately high pwats of 1.25 to 1.5 inches. Well after midnight...expect partial clearing and showers should greatly decrease in coverage with cooler and drier air advecting into the commonwealth and PWATS decreasing by approx 0.50 of an inch. Low temps at sunrise Monday should be in the mid 50s to mid 60s (or about 8 deg lower than those early Sunday). Weak surface ridging across the region monday will provide some morning sunshine with sw flow at the surface and aloft. Cooling mid and upper levels in the afternoon and the approach of a weak cfront will spark some scattered showers and even a few isolated low-topped tsra across the wrn mtns. Locations SE of the allegheny front should see at most a few isolated showers after 18z monday. High temps Monday will be near to slightly above normal...but with much more comfortable dewpoints in the 50s. Main change was to back off AM showers some. Did not go real warm on Monday...some of the guidance looks too warm. Granted 850 mb temperatures are still warm...but cold advection behind first front today should taper warm air. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Not a lot of change from recent days. Still looking at energy rotating around the deep vortex to the north of our area from Monday into Wed. Expect some showers and storms each day into Wed. Temperatures will cool to well below normal...especially during the day. Went with dry weather for Thursday. Some chance of showers and even thunderstorms later Friday into next weekend...given large scale pattern. Adjusted superblend pops some. Very strong warm advection with nw flow would support some at least some showers...with the potential for storms. Also far western areas could be quite warm. 12Z EC shows the low blows up as it moves off the coast by Sunday...hinting that system could result in convection. For now did edge temperatures and dewpoints up some for next weekend. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Latest radar imagery shows narrow line of intense rainfall stretched ne to sw across central PA along leading edge of area of moderate to heavy rain...preceding approaching cold front/upper trof. Visible satellite imagery and sfc obs continue to show sig cloud cover in warm sector ahead of ongoing pcpn. Clouds are limiting Sfc warming which in turn is likely prevnting further intensification of current cells and formation of new convection within the warm sector. Widespread mvfr with embedded ifr accompany the line of rain. Elsewhere vfr conds are expected. By 00Z Mon most of the storms will be off to the east of the terminals. Expect another round of IFR cigs and vsbys at all terminals overnight into Monday morning, especially in areas that received precipitation. OUTLOOK... Mon-Wed...VFR with ocnl MVFR with scattered showers/isold PM tstms. Thu-Fri...VFR/No sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Gartner/Martin NEAR TERM...DeVoir/Gartner SHORT TERM...Lambert/Gartner LONG TERM...Martin AVIATION...Ceru/Gartner
Hazardous weather outlook, Jun 5, 3:19 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN JUN 5 2016 PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046- 061930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 319 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-063>066-061930- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 319 PM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-049>053-056-061930- JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- 319 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 5, 3:11 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUN 5 2016
PAZ042-051>053-056>059-052000-
DAUPHIN PA-MONTOUR PA-SULLIVAN PA-COLUMBIA PA-SCHUYLKILL PA-
LEBANON PA-NORTHUMBERLAND PA-PERRY PA-
311 PM EDT SUN JUN 5 2016
...THUNDERSTORMS WITH STRONG WIND GUSTS WILL MOVE THROUGH EAST-
CENTRAL PENNSYLVANIA UNTIL 400 PM EDT...
AT 307 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BIGGERTOWN TO FERNDALE TO WERTZVILLE.
MOVEMENT WAS EAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED.
STRONG THUNDERSTORMS WILL BE NEAR...
JAMISON CITY...KNOEBELS GROVE AND CENTRAL AROUND 315 PM EDT.
NUMIDIA...ARISTES AND MAINVILLE AROUND 325 PM EDT.
DEHART DAM...SHUMANS AND PENN NATIONAL RACE COURSE NEAR 330 PM EDT.
FORT INDIANTOWN GAP AND BRANDONVILLE AROUND 335 PM EDT.
NUREMBURG...ONEIDA AND SHEPPTON AROUND 340 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4064 7599 4057 7602 4049 7644 4046 7638
4031 7698 4030 7710 4078 7667 4120 7655
4127 7645 4129 7652 4132 7651 4141 7627
4120 7632 4113 7628 4114 7623 4095 7621
4090 7603 4091 7600 4073 7576
TIME...MOT...LOC 1907Z 248DEG 43KT 4128 7646 4081 7661 4033 7705
DANGELOSpecial weather statement, Jun 5, 3:19 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN JUN 5 2016 PAZ036-057-063>065-051945- DAUPHIN PA-CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA- 319 PM EDT SUN JUN 5 2016 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN... YORK...CUMBERLAND...AND DAUPHIN COUNTIES UNTIL 345 PM EDT... AT 318 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINE GROVE FURNACE TO WAYNESBORO. MOVEMENT WAS EAST AT 40 MPH. VERY HEAVY RAIN AND WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...WAYNESBORO...GETTYSBURG...LAKE HERITAGE... VALLEY GREEN...WAYNE HEIGHTS...BONNEAUVILLE...LITTLESTOWN... ROUZERVILLE...MCSHERRYSTOWN...SIDDONSBURG...HAMPTON...LAKE MEADE... CASHTOWN...ORRTANNA...MOUNT HOLLY SPRINGS...EAST BERLIN...DOVER... PINE GROVE FURNACE AND DILLSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4013 7730 4023 7665 3972 7708 3972 7764 TIME...MOT...LOC 1918Z 265DEG 31KT 4008 7729 3974 7757 LA CORTE
Local storm report, Jun 5, 3:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG BIGLERVILLE 39.93N 77.25W
06/05/2016 ADAMS PA 911 CALL CENTER
A SINGLE TREE BROUGHT WIRES DOWN
&&
EVENT NUMBER CTP1601657
MACHSpecial weather statement, Jun 5, 3:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 5 2016
PAZ057>059-065-066-052030-
DAUPHIN PA-SCHUYLKILL PA-LANCASTER PA-YORK PA-LEBANON PA-
357 PM EDT SUN JUN 5 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON...SCHUYLKILL...
YORK...DAUPHIN...AND LANCASTER COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PINE GROVE TO NEAR FORT INDIANTOWN GAP TO
RUTHERFORD. MOVEMENT WAS EAST AT 40 MPH.
VERY HEAVY RAIN IS EXPECTED AND WIND GUSTS OF 50 TO 55 MPH ARE
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...PALMYRA...MIDDLETOWN...HUMMELSTOWN...MOUNT JOY...
MYERSTOWN...HERSHEY...COLUMBIA...LEBANON...STEELTON...MANHEIM...
CORNWALL...ANNVILLE...LICKDALE...FORT INDIANTOWN GAP...
PLEASANT HILL...VALLEY GREEN...BRICKERVILLE...
RICHLAND AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4057 7602 4058 7604 4053 7617 4052 7626
4052 7634 4049 7644 4034 7618 3999 7646
4017 7687 4041 7669 4057 7641 4061 7600
TIME...MOT...LOC 1957Z 266DEG 31KT 4053 7641 4042 7662 4025 7675
LA CORTELocal storm report, Jun 5, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG YORK 39.96N 76.73W
06/05/2016 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES DOWN. MULTIPLE TREES DOWN
ALONG EMIG MILL ROAD
&&
EVENT NUMBER CTP1601658
LA CORTESpecial weather statement, Jun 5, 4:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 409 PM EDT SUN JUN 5 2016 PAZ004-052100- WARREN PA- 409 PM EDT SUN JUN 5 2016 ...A STRONG THUNDERSTORM WILL ENTER WARREN COUNTY FROM THE WEST AROUND 430PM EDT... AT 400 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR CAMBRIDGE SPRINGS...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS EXHIBITED SOME ROTATION...WHICH MAY LEAD TO WIND DAMAGE. AT THIS POINT...WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE AS THE STORM ENTERS NORTHWEST WARREN COUNTY. LOCATIONS IMPACTED INCLUDE... LOTTSVILLE...SPRING CREEK...COLUMBUS...SUGAR GROVE AND BEAR LAKE. LAT...LON 4200 7920 4190 7921 4182 7961 4200 7961 TIME...MOT...LOC 2006Z 246DEG 36KT 4184 7998 DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:41 PM EDT | Special Weather Statement | CTP | Fulton | 49 min |
| Jun 5, 2:35 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 25 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | CTP | Franklin | 25 min |
| Jun 5, 3:10 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Schuylkill | 50 min |
| Jun 5, 3:11 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Schuylkill | 49 min |
| Jun 5, 3:19 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| Jun 5, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 68 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Jun 5, 4:09 PM EDT | Special Weather Statement | CTP | Warren | 51 min |
| Jun 5, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 26 min |
| Jun 5, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 32 min |
| Jun 5, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 66 min |
| Jun 5, 5:45 PM EDT | Special Weather Statement | CTP | Elk | 45 min |
| Jun 5, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 49 min |
| Jun 5, 6:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 30 min |
| Jun 5, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 62 min |
| Jun 5, 6:37 PM EDT | Special Weather Statement | CTP | Tioga | 38 min |
| Jun 5, 6:54 PM EDT | Special Weather Statement | CTP | Clinton | 21 min |
| Jun 5, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 17 min |
| Jun 5, 7:30 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.